each pill is .05 mg and i take 2 a day, one every 12 hrs... im down to half a pill in the morning and one pill a night before bed... what id like to know, is half a pill .25?
You'll be OK. I've been on 4mg a day for 3 years and didn't really notice when I stopped. It would just happen that I would be soooo tired some nights that I'd fall asleep without taking any. Then I would just forget more and more. Guess I'm lucky. The people you see in rehab take like 40mg a day, if you can believe it. Don't try it because it would most definitely kill you... as its after years of tolerance build-up. So be calm and you'll be fine :)
Welcome to the site hope u stay for this is a great site to gain knowledge on multiple issues in life!! As for your taper, it's good that u did it that way and not just jump right off even though u are on such very low dose, u want to make withdrawal if any the most minimal... sounds like u are doing a great job so far... I have been on klonopin for 12 yrs. as I have a major panic/agoraphobia issue among others, I truely can't function without my anxiety sad to say, but I want to try and see if I can at least taper down to a lower dose to were I am not so tired all the time, but I will have to do it extremely so or I risk the chance of seizures and must also do it under my doctor's care so nothing goes wrong... good luck to u and good for u, proud of ya... I hated the fact that I new I was going to have to be on this klonipin long term, but it is what it is...
how long have u been on the ativan? If not that long u are definitely going to be fine, and u are going to be fine anyway giving the fact that u are doing it the proper way... the best of health to ya
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2011 • 1 answer
Is it Ok to tale 4mg of Xanex during the day and 1mg Klonoping to help me sleep(I also take Verapam?
Posted 10 Dec 2011 • 1 answer
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Posted 17 May 2013 • 1 answer
Posted 18 Feb 2017 • 2 answers
Posted 28 Feb 2017 • 1 answer